# SDR CALA2014051991059

- Difficulty date: May 19, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 42,805 hours, 17,604 cycles
- Engine: Iae V2522A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER FUEL TANK PANEL LANDINGS 540 NB HOLES C & F & 540HB HOLE N WERE FOUND CORRODED.  HOLES WERE BUSHED & BRIDGING PLATES INSTALLED IAW SRM 57-21-11 PARA 5 B FIG 202.  INSPECTION REQUIRED IAW SRI 57-21-11-2-002-00 3 B TBL 203.  FIRST INSPECTION 43600FC OR 76500H FROM ACFT 1ST FLIGHT, & EVERY 3600FC OR 4500FH THEREAFTER, CURRENT PTT42805, PTC17604.
